# SDR SCNA20230321111

- Difficulty date: March 1, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  NR00130:   RH SHIELD AFT OF FWD CARGO DOOR AT STA 490-500A RBL 25 WL 158.  RESOLUTION:  REMOVED AND INSTALLED NEW RH SHIELD AFT OF FWD CARGO DOOR AT STA 490-500A RBL 25 WL 158 IAW B737 SRM 51-40-02-0G-0 DWG 143A0080 REV. A. CORROSION DAMAGE ON RH SHIELD AFT OF FWD CARGO DOOR FOUND TO BE OUT OF LIMIT DUE TO NO SRM DAMAGE LIMITS FOR THIS PART.
